# SDR DXTA2023110699830

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 14,287 hours, 9,601 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY EXIT WINDOW SHADE IS FAILED IN AN 80% CLOSED POSITION INHIBITING VISIBILITY IN THE EVENT OF AN EMERGENCY EGRESS.  ATTEMPTED TO OPEN THE SHADE USING ALL THREE CONTROL PANELS (GALLEY, SEAT 6 AND LAV PANELS.) ///SIGN-OFF/// ADJUSTED WINDOW SHADE. NO DEFECTS NO1ED. OPS CHECKED GOOD. IAW MODEL 680 AMM 25-20-25.
